| Catalog Number |
20073770 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nodule (4551)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was discarded.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
A healthcare professional reported that a patient received 1 syringe of juvéderm® volux¿ xc on the chin.The patient has been super red, hard, sore, and itchy ever since the injection.¿it is bumpy and you can see the bumps.¿.
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: c1.
Event or Problem Description
No additional information.